Alert archive / South Carolina / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 208, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Aug 2, 2012, 1:55 PM EDT for Beaufort County, Jasper County, South Carolina; Chatham County, Effingham County, Georgia. It was in force for 65 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2012, 1:55 PM EDT (17:55 UTC)
- Expired
- Aug 2, 2012, 3:00 PM EDT
- In force
- 65 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Chatham County, GA, Effingham County, GA, Beaufort County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 59 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 2:45 PM EDT | TSTM WND DMG | 2 Ne Garden City, GA | TREE DOWN ON A HOUSE ON ROMMEL AVENUE. TIME ESTIMATED FROM RADAR. |
| Aug 2, 2:55 PM EDT | HAIL 0.88 | 2 Ese Guyton, GA | PUBLIC REPORTED NICKEL SIZE HAIL AND GUSTY WINDS ALONG LITTLE MCCALL RD. |
| Aug 2, 2:59 PM EDT | TSTM WND DMG | Marlow, GA | ONE TREE AND POWER LINES DOWN ON HW-17 NEAR LAMBERT ROAD. |
| Aug 2, 3:04 PM EDT | HAIL 1.25 | Pineora, GA | MARBLE TO HALF DOLLAR SIZED HAIL IN PINEORA RELAYED BY BROADCAST MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 5.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1922 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
414
WUUS52 KCHS 021755
SVRCHS
GAC051-103-SCC013-053-021900-
/O.NEW.KCHS.SV.W.0208.120802T1755Z-120802T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
155 PM EDT THU AUG 2 2012
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHATHAM COUNTY IN SOUTHEAST GEORGIA...
EFFINGHAM COUNTY IN SOUTHEAST GEORGIA...
SOUTHWESTERN BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA...
JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 300 PM EDT
* AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM...NEAR RINCON...MOVING SOUTHEAST AT 5 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
* SOME LOCATIONS IN THE WARNING INCLUDE...
RINCON...EBENEZER...PURYSBURGH...SWITZERLAND...PURYSBURGH...
MEINHARD...MONTEITH...POOLER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE SHELTER AS THUNDERSTORMS APPROACH.
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3237 8151 3263 8118 3215 8072 3210 8082
3211 8084 3205 8089 3203 8087 3203 8084
3200 8083 3197 8085 3194 8091 3186 8098
TIME...MOT...LOC 1755Z 308DEG 4KT 3230 8117
$$
JAQ3 follow-up statements
603
WWUS52 KCHS 021822
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
222 PM EDT THU AUG 2 2012
GAC051-103-SCC013-053-021900-
/O.CON.KCHS.SV.W.0208.000000T0000Z-120802T1900Z/
EFFINGHAM GA-JASPER SC-CHATHAM GA-BEAUFORT SC-
222 PM EDT THU AUG 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHWESTERN BEAUFORT...NORTHEASTERN CHATHAM...SOUTHERN JASPER
AND EFFINGHAM COUNTIES...
AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR SILVERWOOD...MOVING SOUTHEAST AT
5 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HERNDON...BUTTS...PERKINS...EMMALANE...MILLEN...SCARBORO...
WOODCLIFF...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT. WEATHER CONDITIONS WILL RAPIDLY DETERIORATE AS STORMS
APPROACH. SEEK SHELTER IN A STURDY BUILDING...MOVE TO AN INTERIOR
ROOM AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3237 8151 3263 8118 3215 8072 3210 8082
3211 8084 3205 8089 3203 8087 3203 8084
3200 8083 3197 8085 3194 8091 3186 8098
TIME...MOT...LOC 1821Z 308DEG 4KT 3229 8117
$$
JAQ857
WWUS52 KCHS 021839
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
239 PM EDT THU AUG 2 2012
GAC051-103-SCC013-053-021900-
/O.CON.KCHS.SV.W.0208.000000T0000Z-120802T1900Z/
EFFINGHAM GA-JASPER SC-CHATHAM GA-BEAUFORT SC-
239 PM EDT THU AUG 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHWESTERN BEAUFORT...NORTHEASTERN CHATHAM...SOUTHERN JASPER
AND EFFINGHAM COUNTIES...
AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR BLANDFORD...MOVING SOUTHWEST AT 5
MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CLYO...
EBENEZER...FORT PULASKI NATIONAL MONUMENT...GARDEN CITY...GUYTON...
HUTCHINSON ISLAND...ISLE OF HOPE...MARLOW...MEINHARD...MONTEITH...
PINEORA...POOLER...PORT WENTWORTH...RINCON...SANDFLY...SAVANNAH...
SAVANNAH AIRPORT...SAVANNAH HISTORIC DISTRICT...SKIDAWAY ISLAND...
SPRINGFIELD...STILLWELL...THUNDERBOLT...TYBEE ISLAND...WASSAW
ISLAND...WHITEMARSH ISLAND...WILMINGTON ISLAND...BELLINGER HILL
AREA...BLUFFTON...FOREST BEACH...HARDEEVILLE...JASPER...PINELAND...
PRITCHARDVILLE...PURYSBURGH...ROBERTVILLE...ROSE HILL...SUN CITY...
SWITZERLAND...TARBORO...TILLMAN AND RIVERSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3237 8151 3263 8118 3215 8072 3210 8082
3211 8084 3205 8089 3203 8087 3203 8084
3200 8083 3197 8085 3194 8091 3186 8098
TIME...MOT...LOC 1839Z 059DEG 4KT 3226 8128
$$467
WWUS52 KCHS 021856
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
256 PM EDT THU AUG 2 2012
GAC051-103-SCC013-053-021905-
/O.EXP.KCHS.SV.W.0208.000000T0000Z-120802T1900Z/
EFFINGHAM GA-JASPER SC-CHATHAM GA-BEAUFORT SC-
256 PM EDT THU AUG 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN
BEAUFORT...NORTHEASTERN CHATHAM AND SOUTHERN JASPER COUNTIES WILL
EXPIRE AT 300 PM EDT...
AT 255 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE WESTERN HALF
OF EFFINGHAM COUNTY UNTIL 345 PM EDT. A SEVERE THUNDERSTORM WATCH
REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING FOR SOUTHEAST
GEORGIA AND SOUTHEAST SOUTH CAROLINA.
LAT...LON 3237 8151 3263 8118 3215 8072 3210 8082
3211 8084 3205 8089 3203 8087 3203 8084
3200 8083 3197 8085 3194 8091 3186 8098
TIME...MOT...LOC 1855Z 059DEG 4KT 3225 8130
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 10:50 AM EDT, 3 hours 5 minutes earlier.
Area forecast discussion, Aug 2, 10:50 AM EDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1050 AM EDT THU AUG 2 2012 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL PREVAIL THROUGH THE WEEK...WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A RELATIVELY NORMAL PATTERN EXISTS FOR EARLY AUGUST WITH BERMUDA HIGH PRESSURE TO THE EAST AND A WEAK LEE TROUGH TO THE WEST. WE ARE LOOKING AT SOME WEAK UPPER SHORTWAVE ENERGY DROPPING INTO SOUTHEAST GA DURING THE AFTERNOON HOURS WHICH COULD INCREASE CONVECTIVE COVERAGE A BIT. NOW THAT THE LONGWAVE TROUGH AXIS IS JUST OFF THE COAST...MID-LEVELS HAVE DRIED OUT SUBSTANTIALLY. PRECIPITABLE WATER ON THE 12Z CHS SOUNDING WAS DOWN TO 1.54 WHICH IS ABOUT SIX TENTHS OF AN INCH LOWER THAN 24 HRS PRIOR. HOWEVER LOW-LEVELS REMAIN MOIST DUE TO AN ONSHORE FLOW SO MODIFIED SOUNDINGS GIVE NEARLY 4000 J/KG CAPE AND AN IMPRESSIVE 1500 J/KG DCAPE. MID-LEVELS ARE ALSO COOLER BY ALMOST TWO DEGREES TODAY SO STRONGER AND MORE PERSISTENT UPDRAFTS ARE EXPECTED...ALONG WITH STRONGER COLD POOLS AND DOWNBURST WIND POTENTIAL. WE BUMPED UP POPS BY 10 PERCENT ACROSS INLAND SOUTHEAST GA WHERE THE BEST CONVECTIVE COVERAGE IS ANTICIPATED. WE ALSO MAINTAINED SEVERE WORDING IN THE HAZARDOUS WEATHER OUTLOOK. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... ANY LINGERING CONVECTION WILL DIMINISH BY MID-EVENING AS INSOLATION WANES AND THE SEA BREEZE CLEARS THE WESTERN ZONES. EXPECT A DRY NIGHT TO PREVAIL...ALTHOUGH AN ISOLATED SHOWER/TSTM COULD POPS JUST ABOUT ANYWHERE WITH RESIDUAL OUTFLOWS LIKELY LURKING ABOUT. DEBRIS CLOUDINESS WILL THIN WITH MOSTLY CLEAR SKIES DOMINATING FOR MUCH OF THE OVERNIGHT PERIOD. LOWS WILL RANGE FROM THE LOWER 70S WELL INLAND TO AROUND 80 AT THE BEACHES. THE FORECAST AREA WILL BECOME POSITIONED BETWEEN A SURFACE HIGH PRESSURE TO THE WEST AND A SUBTROPICAL HIGH PRESSURE TO THE EAST. HEIGHTS WILL CONTINUE TO INCREASE THROUGH THE WEEKEND WITH MODEST UPPER LEVEL RIDGING BUILDING ALONG THE EAST COAST. A PERSISTENT SOUTHERLY FLOW WILL ALLOW PLENTY OF DEEP MOISTURE TO CONTINUOUSLY ADVECT OVER THE AREA. MODEL SOUNDINGS VERIFY THIS DEEP MOISTURE WITH PWATS REMAINING STEADY AROUND 2 INCHES THROUGH THE WEEKEND. THUS...EXPECT ISOLATED TO SCATTERED CONVECTION TO DEVELOP FAIRLY EASILY EACH AFTERNOON AS THE SEA BREEZE PROPAGATES INLAND AND CONVECTIVE TEMPERATURES ARE REACHED. WITH HIGH TEMPERATURES EXPECTED TO REACH THE LOW TO MID 90S EACH AFTERNOON...CONVECTIVE TEMPS IN THE UPPER 80S WILL NOT BE DIFFICULT TO EXCEED. STILL...INSTABILITY PARAMETERS ARE LESS THAN IMPRESSIVE WITH SHOWALTER INDICES GENERALLY POSITIVE AND LAPSE RATES BETWEEN 5 AND 6 C/KM. THEREFORE...THE SEVERE POTENTIAL APPEARS LOW...BUT CAN NOT RULE OUT ONE OR TWO ISOLATED STRONG TO SEVERE STORMS. ANY STRONG STORMS WILL LIKELY DEMONSTRATE TRADITIONAL SUMMERTIME PULSE CHARACTERISTICS. ANY LINGERING CONVECTION WILL QUICKLY DIMINISH AFTER SUNSET...WITH OVERNIGHT LOWS EXPECTED TO REMAIN QUITE MILD IN THE MID TO LOW 70S INLAND AND UPPER 70S ALONG THE BEACHES. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/... MODELS SHOW SUBTLE HIGH FALLS AT THE BEGINNING OF THE PERIOD AS A LOW PRESSURE SYSTEM MOVES EASTWARD ACROSS THE NEW ENGLAND AREA. ITS ASSOCIATED COLD FRONT WILL LIKELY STALL OUT WELL NORTH OF THE AREA SOMETIME AROUND MID WEEK. MEANWHILE...THE UPPER RIDGE ACROSS CENTRAL UNITED STATES WILL CONTINUE TO STRENGTHEN THROUGH THE PERIOD. AT THE SURFACE...THE FORECAST AREA WILL REMAIN SANDWICHED BETWEEN THE SURFACE HIGH PRESSURE OVER THE MIDDLE OF THE UNITED STATES AND THE SUBTROPICAL HIGH JUST TO THE EAST. THIS PATTERN COULD ALLOW FOR AN INCREASE IN CONVECTION...ESPECIALLY AS CONVECTION DEVELOPS ALONG THE STALLED FRONT AND INTERACTS WITH OTHER BOUNDARIES...LIKE THE SEA BREEZE. TEMPERATURES WILL CONTINUE TO REFLECT NEAR SEASONAL NORMALS WITH LOW TO MID 90S EXPECTED DURING THE AFTERNOON AND DIPPING INTO THE LOW TO MID 70S OVERNIGHT. && .AVIATION /15Z THURSDAY THROUGH MONDAY/... VFR FOR THE NEXT 24 HOURS. LOW PROBABILITIES FOR TSTMS THIS AFTERNOON AT BOTH TERMINALS. EXTENDED AVIATION OUTLOOK...ISOLATED CONVECTION THROUGH EARLY NEXT WEEK BUT PROBABILITIES OF ANYTHING IMPACTING EITHER TERMINAL ARE LOW. && .MARINE... A BROAD SOUTHERLY FLOW REGIME WILL REMAIN INTACT ACROSS THE WATERS THROUGH TONIGHT. WINDS WILL REMAIN 10-15 KT WITH SEAS 2-4 FT. ATLANTIC HIGH PRESSURE WILL PREVAIL ACROSS THE MARINE AREA THROUGH EARLY NEXT WEEK. THIS PATTERN WILL CONTINUE TO RESULT IN CONDITIONS BELOW SMALL CRAFT CRITERIA. IN GENERAL...SOUTH/SOUTHWEST WINDS BETWEEN 10 TO 15 KNOTS WILL PERSIST ON THE WESTERN SIDE OF THE ATLANTIC RIDGE WITH BRIEF INCREASES OF 15 TO 20 KNOTS...MAINLY DURING NOCTURNAL SURGING. SEAS WILL ALSO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH THE PERIOD...BUT EXPECT BRIEF INCREASES DURING TIMES OF STRONGER WINDS. GENERALLY...SEAS WILL REMAIN 2 TO 3 FEET WITHIN 20 NM AND NO MORE THAN 5 FEET FURTHER OUT. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...JRL SHORT TERM...JHP LONG TERM...JHP AVIATION...JHP MARINE...JHP
Hazardous weather outlook, Aug 2, 10:40 AM EDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1040 AM EDT THU AUG 2 2012 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-031445- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 1040 AM EDT THU AUG 2 2012 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AWAY FROM THE BEACHES THIS AFTERNOON. A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WINDS IN EXCESS OF 60 MPH. FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL COULD ALSO OCCUR. THE RISK FOR SEVERE WEATHER WILL BE GREATEST BETWEEN 2 PM AND 8 PM. MONITOR THE LATEST WEATHER CONDITIONS AND FORECASTS THROUGHOUT THE DAY AND BE PREPARED TO TAKE ACTION SHOULD THREATENING WEATHER APPROACH OR A WARNING IS ISSUED FOR YOUR LOCATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. AMZ330-350-352-354-374-031445- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1040 AM EDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:16 PM EDT | Tornado Warning | CHS | Charleston | 44 min |
| Aug 1, 8:59 PM EDT | Special Weather Statement | CHS | Charleston | 31 min |
| Aug 2, 2:37 PM EDT | Special Weather Statement | CHS | Hampton | 23 min |
| Aug 2, 2:46 PM EDT | Severe Thunderstorm Warning | CHS | Allendale | 59 min |
| Aug 2, 3:27 PM EDT | Severe Thunderstorm Warning | CHS | Allendale | 63 min |
| Aug 2, 3:53 PM EDT | Special Weather Statement | CHS | Hampton | 37 min |
| Aug 2, 4:01 PM EDT | Severe Thunderstorm Warning | CHS | Hampton, Jasper | 59 min |
| Aug 2, 4:27 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton | 63 min |
| Aug 2, 5:02 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 58 min |
| Aug 2, 5:23 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Colleton, Dorchester | 67 min |
| Aug 2, 5:27 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Colleton, Dorchester | 63 min |
| Aug 2, 6:28 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 62 min |
| Aug 2, 7:35 PM EDT | Special Weather Statement | CHS | Berkeley | 25 min |
| Aug 1, 8:20 PM EDT | Special Marine Warning | CHS | 55 min | |
| Aug 2, 2:18 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Jenkins, Screven | 57 min |
| Aug 2, 2:29 PM EDT | Special Weather Statement | CHS | Tattnall | 31 min |
| Aug 2, 2:44 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Effingham | 61 min |
| Aug 2, 3:14 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham | 61 min |
| Aug 2, 3:32 PM EDT | Areal Flood Advisory | CHS | Bryan, Chatham, Effingham, Liberty | 82 min |
| Aug 2, 3:34 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Effingham, Screven | 56 min |
| Aug 2, 4:12 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Liberty | 63 min |
| Aug 2, 4:32 PM EDT | Tornado Warning | CHS | Liberty | 43 min |
| Aug 2, 4:49 PM EDT | Severe Thunderstorm Warning | CHS | Liberty, Long, McIntosh | 56 min |
| Aug 2, 5:55 PM EDT | Special Weather Statement | CHS | McIntosh | 35 min |
| Aug 2, 5:57 PM EDT | Special Marine Warning | CHS | 57 min | |
| Aug 2, 6:07 PM EDT | Special Marine Warning | CHS | 46 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2012Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.